# SDR G41A2025020600090

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: General aviation
- Aircraft: N317MP
- Make and model: Lear 60LEAR
- Aircraft serial: 60151
- Aircraft time: 9,163 hours, 6,347 cycles
- Engine: Pwa PW305A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: No Discrepancy
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON MONDAY, 2/3/2025 N317MP WAS DEPARTING KHND TO KAUS, THE CAPTAIN REPORTED ON TAKEOFF THAT THE AIRCRAFT DID START THE PRESSURIZATION PROCESS. WITHOUT ANY TROUBLESHOOTING, THE CAPTAIN DECIDED TO RETURN TO KHND. ATI JET MAINTENANCE SPOKE TO THE CAPTAIN  TO TROUBLE SHOOT THE PRESSURIZATION SYSTEM. THE SYSTEM/CONTROLLER WERE RESET AND GROUND TESTS WERE COMPLETED. ALL TESTS  WERE COMPLETED WITH THE SYSTEM WORKING NORMALLY. THEY DEPARTED KHND AND COMPLETED THE INTENDED FLIGHT WITH NO OTHER ISSUES NOTED. THE AIRCRAFT HAS COMPLETED 8 MORE LEGS ALSO WITH NO ISSUES WITH THE PRESSURIZATION SYSTEM.  NO DETERMINATION COULD BE MADE IF THERE WAS AN ISSUE/MALFUNCTION WITH THE PRESSURIZATION SYSTEM.
